# SDR AALA202207298724

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,330 hours, 14,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY ENTRY DOOR. AIRCRAFT LEFT GRIT BAR RETAINING RING LOOSE. REMOVED AND REPLACED AFT GALLEY ENTRY DOOR GIRT BAR RETAINING RING PER AMM 25-66-00.
